# SDR AALA201608259005

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 51,110 hours, 21,707 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 4160031800293
- Condition: Defective
- Location: Window Heat
- Part time: 43,611 hours, 18,862 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED, OBSERVED CAPTAIN`S WINDOW ARCING LOWER RT, FOLLOWED BY OUTER PANE CRACK.  TRIED TO ACCOMPLISH CB PULL BUT WINDOW CRACKED QUICKLY.  MAINTENANCE R & R CAPTAIN`S WINDSHIELD ASSY IAW AMM 56-11-11-0401.  R & R NR 1 WINDOW HEAT COMPUTER IAW AMM 30-42-34-401.  OPS TEST GOOD WINDSHIELD ANTI-ICING AND DEFOGGING.
